Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A moment problem for positive measures on the unit disc

Aharon Atzmon

Vol. 59 (1975), No. 2, 317–325
Abstract

A necessary and sufficient condition on an infinite matrix (αm,n)m,n=0 is given for the existence of a positive Borel measure μ on the closed unit disc D in the complex plane such that

       ∫
α    =    zmzndμ (z)
m ∗n   D

holds for all nonnegative integers m;n.

Mathematical Subject Classification 2000
Primary: 30A80
Secondary: 47B37
Milestones
Received: 28 January 1975
Revised: 12 June 1975
Published: 1 August 1975
Authors
Aharon Atzmon